CSN Login
Members Online: 15

Eye twitching

Ctine70's picture
Ctine70
Posts: 150
Joined: Sep 2012

Just finish round two of chemo last week and now my eye is doing a little dance. Anyone else experience this? Is this a side effect of chemo?
Thanks

Bella Luna's picture
Bella Luna
Posts: 1571
Joined: Aug 2009

Yes, I did. That is a side effect from chemo. It's irritating but it eventually goes away. Wishing your well with your recovery.

Nymeria12
Posts: 3
Joined: Oct 2012

Glad to hear this is normal. I have a twitch in my right eye that is pretty much constant. Annoying but at least it is not painful.

Double Whammy's picture
Double Whammy
Posts: 2267
Joined: Jun 2010

Are they also tearing?
Suzanne

Ctine70's picture
Ctine70
Posts: 150
Joined: Sep 2012

Niot tearing but very ichty

fight2survive's picture
fight2survive
Posts: 15
Joined: Jun 2012

I had eye twitching and lots of tearing. I had to keep apologizing to people and let them know I wasn't crying, my eyes were just watering very heavily right now.

I'm almost 4 weeks out from my last chemo infusion and the twitching is slowing down greatly, along with a lot less tears.

M

Carolyn33's picture
Carolyn33
Posts: 13
Joined: Oct 2012

This drove me mental! I thought it was a sign of brain mets lol. I know its not "lol". I am trying to find humor in the cracks of the terror I feel everytime a new symptom arises.

Ctine70's picture
Ctine70
Posts: 150
Joined: Sep 2012

All we can do is laugh otherwise we be crying all the times:)

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network